Please use this identifier to cite or link to this item:
Title: The K-theory of C -algebras with finite dimensional irreducible representations
Authors: Hunton, J
Shchukin, M
First Published: Jan-2006
Citation: INTEGRAL EQUATIONS AND OPERATOR THEORY, 2006, 54 (1), pp. 89-96
DOI Link: 10.1007/s00020-004-1346-0
ISSN: 0378-620X
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.